Nonlinear eigenvalue problems

Avner Friedman Northwestern University, Evanston, Ill., USA Marvin Shinbrot Northwestern University, Evanston, Ill., USA

TBD mathscidoc:1701.331351

Acta Mathematica, 121, (1), 77-125, 1968.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:15 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ]
@inproceedings{avner1968nonlinear,
  title={Nonlinear eigenvalue problems},
  author={Avner Friedman, and Marvin Shinbrot},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215301233060},
  booktitle={Acta Mathematica},
  volume={121},
  number={1},
  pages={77-125},
  year={1968},
}
Avner Friedman, and Marvin Shinbrot. Nonlinear eigenvalue problems. 1968. Vol. 121. In Acta Mathematica. pp.77-125. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203215301233060.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved